American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14H45) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 31 to 44 of 44 found      Go to page: 1 2

[31] Peter Field. On the form of a plane quintic curve with five cusps . Trans. Amer. Math. Soc. 7 (1906) 26-32. MR 1500730.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] T. J. I’A. Bromwich. The classification of quadrics . Trans. Amer. Math. Soc. 6 (1905) 275-285. MR 1500711.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] Walter B. Carver. On the Cayley-Veronese class of configurations . Trans. Amer. Math. Soc. 6 (1905) 534-545. MR 1500727.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] John Gale Hun. On certain invariants of two triangles . Trans. Amer. Math. Soc. 5 (1904) 39-55. MR 1500659.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] F. S. Macaulay. On a method of dealing with the intersections of plane curves . Trans. Amer. Math. Soc. 5 (1904) 385-410. MR 1500679.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] A. B. Coble. The quartic curve as related to conics . Trans. Amer. Math. Soc. 4 (1903) 65-85. MR 1500625.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] Charlotte Angas Scott. On a recent method for dealing with the intersections of plane curves . Trans. Amer. Math. Soc. 3 (1902) 216-263. MR 1500597.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] Charlotte Angas Scott. Note on the real inflexions of plane curves . Trans. Amer. Math. Soc. 3 (1902) 399-400. MR 1500610.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] Charlotte Angas Scott. On the circuits of plane curves . Trans. Amer. Math. Soc. 3 (1902) 388-398. MR 1500609.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] D. N. Lehmer. Constructive theory of the unicursal cubic by synthetic methods . Trans. Amer. Math. Soc. 3 (1902) 372-376. MR 1500606.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] M. B. Porter. Sets of coincidence points on the non-singular cubics of a syzygetic sheaf . Trans. Amer. Math. Soc. 2 (1901) 37-42. MR 1500554.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] Henry S. White. Plane cubics and irrational covariant cubics . Trans. Amer. Math. Soc. 1 (1900) 170-181. MR 1500530.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] Henry S. White. Errata: ``Plane cubics and irrational covariant cubics'' [Trans.\ Amer.\ Math.\ Soc. {\bf 1} (1900), no. 2, 170--181; 1500530] . Trans. Amer. Math. Soc. 1 (1900) 508. MR 1500429.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] Paul Gordan. Die Hessische und die Cayley'sche Curve . Trans. Amer. Math. Soc. 1 (1900) 402-413. MR 1500547.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 44 of 44 found      Go to page: 1 2